RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 2, Pages 183–194 (Mi tmf3882)  

This article is cited in 1 scientific paper (total in 2 paper)

Low-energy structure of the Feynman $S$-matrix

V. S. Gerdjikov, P. P. Kulish


Abstract: A formula is obtained for the renormalized $S$-matrix in quantum electrddynamies in which the infrared divergence is separated out explicitly. The low-energy asymptotic behavior of the coefficient functions of the $S$-matrix is described.

Full text: PDF file (1601 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:2, 1065–1073

Received: 18.12.1973

Citation: V. S. Gerdjikov, P. P. Kulish, “Low-energy structure of the Feynman $S$-matrix”, TMF, 21:2 (1974), 183–194; Theoret. and Math. Phys., 21:2 (1974), 1065–1073

Citation in format AMSBIB
\Bibitem{GerKul74}
\by V.~S.~Gerdjikov, P.~P.~Kulish
\paper Low-energy structure of the Feynman $S$-matrix
\jour TMF
\yr 1974
\vol 21
\issue 2
\pages 183--194
\mathnet{http://mi.mathnet.ru/tmf3882}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 2
\pages 1065--1073
\crossref{https://doi.org/10.1007/BF01035553}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3882
  • http://mi.mathnet.ru/eng/tmf/v21/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Osnovnye nauchnye trudy Petra Petrovicha Kulisha”, Voprosy kvantovoi teorii polya i statisticheskoi fiziki. 23, Zap. nauchn. sem. POMI, 433, POMI, SPb., 2015, 8–19  mathnet  mathscinet
    2. Kitanine N. Nepomechie R.I. Reshetikhin N., “Quantum Integrability and Quantum Groups: a Special Issue in Memory of Petr P Kulish”, J. Phys. A-Math. Theor., 51:11 (2018), 110201  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:251
    Full text:78
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019